advertisement
Question
Posted by: Digital_Sex | 2012/06/27

All in the timing: Medication

< Sexologist> 
I haven’ t been on any medication of that nature in a while (over 7 years now).
I don’  think that that may be the cause. As I have mentioned that it didn’ t affect my sexual desire even when I was on the medication but I do understand that it may have a delayed reaction on my body. As a matter of fact I am very energetic and aroused by my partner and our sexual lifestyle. Oh yes I am an occasion drinker, non-smoker and exercise regular (I have been a competitive athlete before and just continue training regular)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

No, if you're not on medication then this is not the cause...not likely to have such a delayed reaction.

Claire - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sexologist | 2012/06/27

No, if you're not on medication then this is not the cause...not likely to have such a delayed reaction.

Claire - SASHA

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement